Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Automorphisms of Siegel domains

Author: O. S. Rothaus
Journal: Trans. Amer. Math. Soc. 162 (1971), 351-382
MSC: Primary 32N05
MathSciNet review: 0293124
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper studies nonaffine biholomorphisms from one tube domain to a second. A sequel will carry out the same study for arbitrary Siegel domains. With the help of the Bergman kernel function, we can give an explicit form for such biholomorphisms; and with the use of structure theory for Jordan algebras, we can give an algebraic and geometric description of the nature of such tube domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32N05

Retrieve articles in all journals with MSC: 32N05

Additional Information

PII: S 0002-9947(1971)0293124-X
Keywords: Convex cone, tube domain, Bergman kernel, Jordan algebra
Article copyright: © Copyright 1971 American Mathematical Society